# SDR TWAA9917608

- Difficulty date: December 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N925L
- Make and model: Doug DC-9-32
- Aircraft serial: 47357
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 200 - 229
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FOUND LIGHT CORROSION ON CABIN FLOOR TRACK CLIP NUT ATTACH, STA 200 TO 229, LBL 45.  REMOVED CORRODED TRACK FROM STA 200 TO 229, AND SPLICED IN NEW PER SRM 53-05, FIG 4F.
